# SDR DALA2020022901496

- Difficulty date: February 29, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 72,261 hours, 52,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP AROUND SEAT 12. REMOVED AND REPLACED BATTERY PACK IAW MD 88 AMM 33-53-00. (LP6954237)
